# SDR UPS03840548

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5597646
- Condition: Cracked
- Location: Cusp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  BS 55 L21L CUSP FRAME CRACKED APPROX 6 INCH LONG.     REMOVED FWD CORNER PAN AND FWD LOWER WEB FOR ACCESS FABBED NEW FRAME IAW DAC DWG 5597646. ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTAL LED IAW DAC DWG 5597646, 51-1-21, AND 51-1-20D. REINSTALLED FWD LOWE R WEB AND FWD LOWER CORNER PAN IAW DC8 SRM 51-1-20D.
